Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Higher differential algebras of discrete valuation rings


Authors: Satoshi Suzuki and Jun-ichi Nishimura
Journal: Bull. Amer. Math. Soc. 80 (1974), 865-867
MSC (1970): Primary 13B10, 13H05, 13J10; Secondary 13A15, 13B15
DOI: https://doi.org/10.1090/S0002-9904-1974-13545-7
MathSciNet review: 0376646
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Berger, Differentiale höherer Ordnung und Körpererweiterungen bei Primzahlcharakteristik, S.-B. Heidelberger Akad. Wiss. Math.-Natur. Kl. 1966, 143-202. MR 34 #2570. MR 202710
  • 2. H. Fitting, Die Determinantenideale eines Moduls, Jber. Deutsch. Math.-Verein. 46 (1936).
  • 3. N. Heerema, Derivations and automorphisms of complete regular local rings, Amer. J. Math. 88 (1966), 33-42. MR 33 #5663. MR 197500
  • 4. N. Heerema, Higher derivations and automorphisms of complete local rings, Bull. Amer. Math. Soc. 76 (1970), 1212-1225, MR 42 #1818. MR 266916
  • 5. Y. Kawahara and Y. Yokoyama, On higher differentials in commutative rings, Tokyo Sci. Univ. Math. 2 (1966), 12-30. MR 37 #6274. MR 230714
  • 6. J. Neggers, Derivations on p-adic fields, Trans. Amer. Math. Soc. 115 (1965), 496-504. MR 33 #5610. MR 197445
  • 7. S. Suzuki, Differential modules and derivations of complete discrete valuation rings, J. Math. Kyoto Univ. 9 (1969), 337-348. MR 40 #7246. MR 254033
  • 8. S. Suzuki, On Neggers' numbers of discrete valuation rings, J. Math. Kyoto Univ. 11 (1971), 373-375. MR 44 #6697. MR 289508

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13B10, 13H05, 13J10, 13A15, 13B15

Retrieve articles in all journals with MSC (1970): 13B10, 13H05, 13J10, 13A15, 13B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13545-7

American Mathematical Society